标题:Convergence rate of discrete-time stochastic approximation type consensus algorithms
作者:Tang, Huaibin ;Li, Tao
通讯作者:Li, Tao
作者机构:[Tang, Huaibin ] School of Information Science and Engineering, Shandong University, Jinan; 250100, China;[Li, Tao ] Shanghai Key Laboratory of Power 更多
会议名称:5th IFAC Workshop on Distributed Estimation and Control in Networked Systems, NecSys 2015
会议日期:10 September 2015 through 11 September 2015
来源:IFAC-PapersOnLine
出版年:2015
卷:28
期:22
页码:186-190
DOI:10.1016/ifacol.2015.10.328
摘要:In this paper, we study the convergence rate of the distributed stochastic approximation (SA) type algorithm for the discrete-time multi-agent consensus with communication noises. Basic results of algebraic graph theory and probability limit theory are used to study the closed-form solution of the consensus error. Under mild conditions on the decreasing step size and the network topology, we give upper bounds for the mean square and almost sure convergence rates of the consensus errors. Furthermore, for the case with balanced graphs, the exact convergence rate is provided for the mean square of the consensus error. © 2015, IF AC (International Federation of Automatic Control) Hosting by Elsevier Ltd. All rights reserved.
收录类别:EI;SCOPUS
Scopus被引频次:1
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84992481980&doi=10.1016%2fifacol.2015.10.328&partnerID=40&md5=3d76e376a2a831c2a84b04d805bee276
TOP